Document Type


Publication Date



International Academic Press (IAPress)

Source Publication

Statistics, Optimization & Information Computing

Source ISSN



We introduce a new distribution, so called A new generalized modified Weibull (NGMW) distribution. Various structural properties of the distribution are obtained in terms of Meijer’s G–function, such as moments, moment generating function, conditional moments, mean deviations, order statistics and maximum likelihood estimators. The distribution exhibits a wide range of shapes with varying skewness and assumes all possible forms of hazard rate function. The NGMW distribution along with other distributions are fitted to two sets of data, arising in hydrology and in reliability. It is shown that the proposed distribution has a superior performance among the compared distributions as evidenced via goodness–of–fit tests.


Published version. Statistics, Optimization & Information Computing, Vol. 9, No. 1 (2021): 17-34. DOI. © 2021 International Academic Press (IAPress). Used with permission.

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

hamedani_14936acc.docx (243 kB)
ADA Accessible Version